# SDR DXTA200601403

- Difficulty date: May 23, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 2,977 hours, 2,218 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 38838991
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THRU 10000 FT WE NOTICED SMOKE IN THE CABIN WITH A HEAVY KEROSENE SMELL. WE SHUT DOWN THE APU AND SMOKE CLEARED. - INSPECTED APU-FOUND FUEL LEAKS AT SECONDARY FUEL MANIFOLD, SECONDARY FUEL NOZZLE FLOW DIVIDER, REPLACED SEAL ON FLOW DIVIDER, REPLACED SECONDARY FUEL NOZZLE & REPLACED SECONDARY FUEL MANIFOLD IAW HONEYWELL RE100XL MM CH 49-30-06. LEAK CHECK GOOD. FUEL MANIFOLD OLD PN 3883899-1 SN N/A.
